Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Will prolonged use of cardace H5 lead to erectile dysfunction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2560 Questions
Hi, I am 41 years old and have been taking Cardace H5 for past two years; My BP ranged from 130-120/70-90 during this period. Of late I am worried that the prolonged usage may lead to erectile dysfunction . hence I stopped taking the medicine for past 6 days and have been doing walking rigoursly. Kindly advise me on the above issues, pls.
Posted Thu, 25 Oct 2012 in Erectile Dysfunction
Answered by Dr. Harish Naik 2 hours later
Welcome to XXXXXXX

Cardace H5 contains Hydrochlorothiazide + Ramipril, and the impotence and erectile dysfunction are very rare side effect of this. It is never good to stop the medicines without consulting the doctor. Erectile dysfunction is multifactorial, so i advice you to start the medicines and if you think that the erectile dysfunction is due to the medicines it is better to speak with the consulting doctor and can then decide on the medicines.

Erection problems are common in adult men. Almost all men sometimes have trouble getting or keeping an erection.In many cases, the problem goes away with little or no treatment.

For many men, lifestyle changes can help. Cut down on smoking, alcohol. Get plenty of rest and take time to relax. Exercise and eat a healthy diet to keep good blood circulation.

Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor